P. J. Bikel and M. Rosenblatt, “On Some Global Measures of the Deviations of Density Functions Estimates,” The Annals of Statistics, Vol. 1, No. 6, 1973, pp. 1071- 1095.
has been cited by the following article:
TITLE: A Note on Spline Estimator of Unknown Probability Density Function
AUTHORS: Muhanmadjon S. Muminov, Kh. Soatov
KEYWORDS: Spline-Estimator, Empirical Distribution, Gauss Process
JOURNAL NAME: Open Journal of Statistics, Vol.1 No.3, October 20, 2011
ABSTRACT: In the present paper as estimation of unknown pdf derivative of a spline function is suggested. It is studied its some statistical properties which are used to approximate maximal deviation of the spline estimation from pdf with maximum of nonstationary gaussian process.